2019
Том 71
№ 8

All Issues

Spitkovsky I. M.

Articles: 5
Article (Ukrainian)

Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1388–1391

Article (Ukrainian)

Partial indices of triangular matrices of order higher than 2

Spitkovsky I. M., Tishin P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 751–756

Article (Ukrainian)

Factorization of matrix-functions belonging to the classes A n (p) and TL

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 455—460

Article (Ukrainian)

An effective method of factorization

Gavdzinsky V. N., Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 15-19

Article (Ukrainian)

Theory of the generalized Riemann boundary-value problem in the classes Lp

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 63–73